# SDR SWAA000002

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Actuator
- Part number: 2A7200A
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL CHANNEL TRIM FAIL LIGHT ILLUMINATED AND AUTOPILOT INOP.  DIVERTED TO LAS.  REMOVED AND REPLACED MACH TRIM ACTUATOR PER MM.  C/W BITE CK AND OPS CK GOOD.
